# SDR USAASA04033

- Difficulty date: April 1, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RI - FOUND AN EMERGENCY LIGHT THAT WOULD NOT TEST.  MAINTENANCE REPLACED THE FORWARD EPSU.  (M)
